# SDR ASAA0892901

- Difficulty date: April 14, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 19,466 hours, 7,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810183
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD P/N 141A5810 183 STA 344 TO STA 380 LBL 56 O/B EDGE UPPER SURFACE BROKEN AT FWD END.  PREPARED DAMAGED AREA REPAIR MATERIAL 4 LAYERS OF BMS 9 3 GLASS CLOTH.  BONDED IAW B737 900 SRM 53 00 50 REPAIR 1.
